# SDR UIEA2011081400463

- Difficulty date: August 14, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 69,043 hours, 13,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 53743
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHT BATTERY (M14523) LOW.   REPLACED EMERGENCY LIGHT BATTERY IAW AMM33-51-04-902-001-001, REV 72 AND PERFORMED OPS TEST RESULT WAS SATISFACTORY.)
